# SDR USAA2010032290624

- Difficulty date: March 19, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 66,405 hours, 44,762 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C27494504
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C20 - MAJOR REPAIR - CRACK ON HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 123 TO STAB STA 126.  REPAIRED HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 123 TO STAB STA 126 IAW TYPICAL REPAIR 55-10-07 PART B.
